# SDR COMA0260675

- Difficulty date: November 26, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 16,099 hours, 14,745 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5513 R/H THRUST REVERSER CAUTION MESSAGE.DEFERRED MAINTENANCE PER MEL.
